On May 14th, I had unprotected sex with my boyfriend during my period (2nd day of cycle) and he came in me. We ran to get the pill some hour later. I took it around 11pm that night. The period I was originally on was meant to be four days as usual but after the pill it lasted about two weeks. That was my May period, the period for June is now four days late. I get cramps every day but they aren't intense like usual. They're fluttery type cramps. My breasts are sore, my lower back always hurts, and I'm always tired. Also a few weeks ago I was using the restroom and saw a glob of white didcharge at the bottom of the toilet. Could I be pregnant?
No responses have yet been posted. Add your response to this question.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2014 • 1 answer
Posted 25 Mar 2016 • 0 answers
Posted 3 Apr 2016 • 0 answers
Posted 9 Apr 2016 • 0 answers
Posted 25 May 2016 • 0 answers